# SDR AALA202311202715

- Difficulty date: October 3, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION IN AFT GALLEY AREA ON LOWER SILL LOCATED BETWEEN FR 66 AND FR 68 AT STR23L. REPLACED LOWER SILL PER SRM 51-72-11-911-001.
